Représentations de carré intégrable des groupes semi-simples réels
Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 508, 19 p.
@incollection{SB_1977-1978__20__22_0,
     author = {Duflo, Michel},
     title = {Repr\'esentations de carr\'e int\'egrable des groupes semi-simples r\'eels},
     booktitle = {S\'eminaire Bourbaki : vol. 1977/78, expos\'es 507-524},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:508},
     publisher = {Springer-Verlag},
     number = {20},
     year = {1979},
     zbl = {0411.22011},
     mrnumber = {554213},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1977-1978__20__22_0/}
}
TY  - CHAP
AU  - Duflo, Michel
TI  - Représentations de carré intégrable des groupes semi-simples réels
BT  - Séminaire Bourbaki : vol. 1977/78, exposés 507-524
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:508
PY  - 1979
DA  - 1979///
IS  - 20
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1977-1978__20__22_0/
UR  - https://zbmath.org/?q=an%3A0411.22011
UR  - https://www.ams.org/mathscinet-getitem?mr=554213
LA  - fr
ID  - SB_1977-1978__20__22_0
ER  - 
%0 Book Section
%A Duflo, Michel
%T Représentations de carré intégrable des groupes semi-simples réels
%B Séminaire Bourbaki : vol. 1977/78, exposés 507-524
%A Collectif
%S Séminaire Bourbaki
%Z talk:508
%D 1979
%N 20
%I Springer-Verlag
%G fr
%F SB_1977-1978__20__22_0
Duflo, Michel. Représentations de carré intégrable des groupes semi-simples réels, in Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 508, 19 p. http://www.numdam.org/item/SB_1977-1978__20__22_0/

[1] A. Andreotti et E. Vesentini - Carleman estimates for the Laplace-Beltrami equations on complex manifolds, I.H.E.S. Pub. Math., 25 (1965), 313-362. | EuDML | Numdam | MR | Zbl

[2] M.F. Atiyah - Elliptic operators, discrete groups and von Neumann algebras, Astérisque 32/33 (1976), 43-72. | MR | Zbl

[3] M.F. Atiyah et W. Schmid - A new proof of the regularity theorem for invariant eigendistributions on semisimple Lie groups, à paraître

[4] M.F. Atiyah et W. Schmid - A geometric construction of the discrete series for semisimple Lie groups, Inv. Math., 42 (1977), 1-62. | EuDML | MR | Zbl

[5] V. Bargmann - Irreducible unitary representations of the Lorentz group, Ann. of Math., 48 (1947), 568-640. | MR | Zbl

[6] A. Borel - Compact Clifford-Klein forms of symmetric spaces, Topology, 2 (1963), 111-122. | MR | Zbl

[7] A. Borel et N. Wallach - Seminar notes on the cohomology of discret subgroups of semi-simple groups, à paraître.

[8] J. Carmona - Fibrés vectoriels holomorphes sur une variété hermitienne, Math. Ann., 205 (1973), 89-112. | Zbl

[9] J. Dixmier - Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris 1964. | MR | Zbl

[10] J. Dixmier - Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. | MR | Zbl

[11] T.J. Enright - Blattner type multiplicity formulas for the fundamental series of a real semisimple Lie algebra, Ann. Sc. Ec. Norm. Sup., XI(1978),fasc.4.

[12] T.J. Enright et V.S. Varadarajan - On a infinitésimal characterization of the discrete series, Ann. of Math., 102 (1975), 1-15. | MR | Zbl

[13] Harish-Chandra - Discrete series for semi-simple Lie groups I, II, Acta Math., 113 (1965), 241-318 ; 116 (1966), 1-111. | Zbl

[14] Harish-Chandra - Harmonic analysis on semi-simple Lie groups, Bull. Amer. Math. Soc., 76 (1970), 529-551. | MR | Zbl

[15] H. Hecht et W. Schmid - A proof of Blattner's conjecture, Inventiones Math., 31 (1975), 129-154. | MR | Zbl

[16] H. Hecht et W. Schmid - On integrable representations of a semi-simple Lie group, Math. Annalen, 220(1976), 147-150. | MR | Zbl

[17] T. Hiraï - The characters of the discrete series for semisimple Lie groups, à paraître. | Zbl

[18] R. Hotta - On realization of discrete series for semisimple Lie groups, Proc. Japan Acad., 46 (1970), 993-996. | MR | Zbl

[19] R. Hotta et R. Parthasarathy - Multiplicity formulae for discrete series, Inventiones Math., 26 (1974), 133-178. | MR | Zbl

[20] N.E. Hurt - Proof of an analogue of a conjecture of Langlands for the "Heisenberg-Weyl" group, Bull. London Math. Soc., 4 (1972), 127-129. | MR | Zbl

[21] A.A. Kirillov - Unitary representation of nilpotent Lie groups, Russ. Math. Surveys, 17 (1962), 53-104. | MR | Zbl

[22] A.W. Knapp et N. Wallach - Szëgo kernels associated with discrete series, Inventiones Math., (1976), 163-200. | MR | Zbl

[23] B. Kostant - Orbits, symplectic structures, and représentation theory, Proc. U.S.-Japan Seminar Diff. Geometry, Kyoto, Japan 1965. | MR | Zbl

[24] R.P. Langlands - Dimension of spaces of automorphic forms, Proc. Symposia in Pure Math., IX (1966), 253-257. | MR | Zbl

[25] R.P. Langlands - On the classification of irreducible representations of real algebraic groups, à paraître. | Zbl

[26] D. Miličič - Asymptotic behaviour of matrix coefficients of the discret series, Duke Math. Journal, 44 (1977), 59-88. | MR | Zbl

[27] M.S. Narasimhan et K. Okamoto - An analogue of the Borel-Weil-Bott theorem for hermitian symmetric pairs of non compact type, Ann. of Math., 91 (1970), 486-511. | MR | Zbl

[28] R. Parthasarathy - Dirac operator and the discrete series, Ann. of Math., 96 (1972), 1-30. | MR | Zbl

[29] I. Satake - Unitary representations of a semi-direct product of Lie groups on ∂-cohomology spaces, Math. Annalen, 190 (1971), 177-202. | Zbl

[30] W. Schmid - Homogeneous complex manifolds and representations of semisimple Lie groups, Thesis, Berkeley, 1967. | MR

[31] W. Schmid - On a conjecture of Langlands, Ann. of Math., 93(1971), 1-42 | MR | Zbl

[32] W. Schmid - On the characters of discrete series (the hermitian-symmetric case) Inventiones Math., 30 (1975), 47-144. | MR | Zbl

[33] W. Schmid - Some properties of square integrable representations of semisimple Lie groups, Ann. of Math., 102 (1975), 535-564. | MR | Zbl

[34] W. Schmid - Two character identities for semisimple Lie groups, Lecture Notes in Math., n° 587, 1977, Springer, 196-225. | MR | Zbl

[35] W. Schmid - L2-cohomology and the discrete series, Ann. of Math., 103 (1976), 375-394. | MR | Zbl

[36] M.W. Silva - The Embeddings of the discrete series in the principal series for semisimple Lie group of real rank one, Thesis, Rutgers Univ., 1977.

[37] P.C. Trombi et V.S. Varadarajan - Asymptotic behaviour of eigenfunctions on a semisimple Lie group ; The discrète spectrum, Acta Math., 129 (1972), 237- 280. | MR | Zbl

[38] V.S. Varadarajan - The theory of characters and the discrete series for semi-simple Lie groups, Proc. Symposia in Pure Math., 26 (1973), 45-99. | MR | Zbl

[39] V.S. Varadarajan - Harmonic analysis on real reductive groups, Lecture Notes in Math., n° 576, 1977, 1-521. | MR | Zbl

[40] J.A. Vargas - A character formula for the discrete series of a semisimple Lie group, Thesis, Columbia Univ., 1977.

[41] D. Vogan - Lie algebra cohomology and the representations of semisimple Lie groups,Thesis, M.I.T., 1976.

[42] N. Wallach - On the Enright-Varadarajan modules : a construction of the discrete series, Ann. Sc. Ec. Norm. Sup., 9 (1976), 81-102. | Numdam | MR | Zbl

[43] G. Warner - Harmonic analysis on semisimple Lie groups, I et II, Springer Verlag, Berlin, 1972. | Zbl

[44] J.A. Wolf - Essential self-adjointness for the Dirac operator and its square, Indiana Univ. Math., 22 (1973), 611-640. | MR | Zbl

[45] G. Zuckerman - Tensor product of finite and infinite dimensional representations of semisimple Lie groups, à paraître dans Annals of Math. | Zbl

D.L. Degeorge et N.R. Wallach - Limit formulas for multiplicities in L2(Γ\G). | Zbl

M. Flensted-Jensen - On a fundamental series of representations related to an affine symmetric space. | Zbl